On Biorthogonal Systems and Total Sequences of Functionals. II.
Mathematische Annalen, Tome 201 (1973), pp. 1-8
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1973__201_162367,
author = {Ivan Singer},
title = {On {Biorthogonal} {Systems} and {Total} {Sequences} of {Functionals.} {II.}},
journal = {Mathematische Annalen},
pages = {1--8},
year = {1973},
volume = {201},
zbl = {0233.46028},
url = {http://geodesic.mathdoc.fr/item/MAN_1973__201_162367/}
}
Ivan Singer. On Biorthogonal Systems and Total Sequences of Functionals. II.. Mathematische Annalen, Tome 201 (1973), pp. 1-8. http://geodesic.mathdoc.fr/item/MAN_1973__201_162367/